# SDR SIMA200217314

- Difficulty date: June 17, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND PASSENGER DOOR IS GOUGED IN TWO PLACES.  PERFORMED NDT INSPECTION AND FOUND NO DEFECTS.  REPAIR DONE IAW EMB GST-2005/02.  (M)
